Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 148, NWS Nashville, TN

December 21, 20138 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 21, 2013, 10:42 PM CST for 8 counties in Tennessee. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 21, 2013, 10:42 PM CST (04:42 UTC)
Expired
Dec 21, 2013, 11:30 PM CST
In force
48 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Bedford County, TN, Cannon County, TN, DeKalb County, TN, Giles County, TN, Lawrence County, TN, Marshall County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 21, 10:46 PM CSTTSTM WND DMGWatertown, TNREPORT OF A TREE ACROSS THE ROAD LOCATED AT 384 STATESVILLE ROAD IN WATERTOWN
Dec 21, 10:59 PM CSTTSTM WND DMGShelbyville, TNTREE ON HOUSE AT CENTRAL AVENUE.
Dec 21, 11:29 PM CSTTSTM WND DMG3 S Woodbury, TNMULTIPLE POWER OUTAGES REPORTED ACROSS CANNON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 21, 5:46 PM CSTTornado WatchSPC6 hr
Dec 21, 8:16 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 587 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
587 m²/s²
0-3 km storm-relative helicity
694 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WUUS54 KOHX 220442
SVROHX
TNC003-015-041-055-099-117-149-189-220530-
/O.NEW.KOHX.SV.W.0148.131222T0442Z-131222T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1042 PM CST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  BEDFORD COUNTY IN MIDDLE TENNESSEE...
  CANNON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  GILES COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  MARSHALL COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1130 PM CST

* AT 1040 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM GORDONSVILLE TO
  14 MILES EAST OF LEXINGTON...AND WERE MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOODBURY...EDGAR EVANS STATE PARK...BRADYVILLE...WARTRACE AND
  ARDMORE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR
CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200
AM SUNDAY MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3500 8736 3611 8623 3610 8606 3608 8604
      3609 8579 3567 8615 3570 8619 3568 8625
      3557 8624 3532 8646 3536 8649 3536 8659
      3532 8661 3531 8668 3525 8675 3526 8682
      3499 8684
TIME...MOT...LOC 0442Z 263DEG 48KT 3613 8586 3493 8709

$$

21
2 follow-up statements
983 
WWUS54 KOHX 220452
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1052 PM CST SAT DEC 21 2013

TNC003-015-041-055-099-117-149-189-220530-
/O.CON.KOHX.SV.W.0148.000000T0000Z-131222T0530Z/
RUTHERFORD TN-WILSON TN-BEDFORD TN-CANNON TN-DE KALB TN-GILES TN-
LAWRENCE TN-MARSHALL TN-
1052 PM CST SAT DEC 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARSHALL...
SOUTHEASTERN LAWRENCE...GILES...NORTHWESTERN DE KALB...CANNON...
BEDFORD...SOUTHEASTERN WILSON AND RUTHERFORD COUNTIES UNTIL 1130 PM
CST...

AT 1049 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS INDICATED.  
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES 
SOUTHEAST OF GORDONSVILLE TO 12 MILES WEST OF ARDMORE...MOVING EAST 
AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  WOODBURY...SHELBYVILLE...PULASKI...MURFREESBORO...LEWISBURG...
  WATERTOWN...WALTERHILL...MILTON...READYVILLE...DEASON...UNIONVILLE
  AND BELFAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY MORNING
FOR CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CST SUNDAY MORNING FOR CENTRAL TENNESSEE.

LAT...LON 3500 8736 3611 8623 3610 8606 3608 8604
      3609 8579 3567 8615 3570 8619 3568 8625
      3557 8624 3532 8646 3536 8649 3536 8659
      3532 8661 3531 8668 3525 8675 3526 8682
      3499 8684
TIME...MOT...LOC 0451Z 263DEG 48KT 3613 8576 3494 8701

$$

21
471 
WWUS54 KOHX 220525
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1125 PM CST SAT DEC 21 2013

TNC055-099-189-220534-
/O.CAN.KOHX.SV.W.0148.000000T0000Z-131222T0530Z/
WILSON TN-GILES TN-LAWRENCE TN-
1125 PM CST SAT DEC 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE...GILES
AND SOUTHEASTERN WILSON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR
CENTRAL TENNESSEE.

LAT...LON 3596 8610 3596 8601 3603 8604 3609 8599
      3609 8579 3567 8615 3570 8619 3568 8625
      3557 8624 3532 8646 3536 8649 3536 8659
      3532 8661 3531 8668 3528 8672
TIME...MOT...LOC 0524Z 263DEG 48KT 3608 8560 3493 8678

$$

TNC003-015-041-117-149-220530-
/O.CON.KOHX.SV.W.0148.000000T0000Z-131222T0530Z/
RUTHERFORD TN-BEDFORD TN-CANNON TN-DE KALB TN-MARSHALL TN-
1125 PM CST SAT DEC 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARSHALL...NORTHWESTERN DE KALB...CANNON...BEDFORD AND SOUTHEASTERN
RUTHERFORD COUNTIES UNTIL 1130 PM CST...

AT 1122 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS INDICATED AND 
MAY PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF BAXTER TO 
ARDMORE...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  WOODBURY...SHELBYVILLE...READYVILLE...EDGAR EVANS STATE PARK...
  BRADYVILLE...WARTRACE...LIBERTY...DOWELLTOWN...BELL BUCKLE AND
  AUBURNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR
CENTRAL TENNESSEE.

LAT...LON 3596 8610 3596 8601 3603 8604 3609 8599
      3609 8579 3567 8615 3570 8619 3568 8625
      3557 8624 3532 8646 3536 8649 3536 8659
      3532 8661 3531 8668 3528 8672
TIME...MOT...LOC 0524Z 263DEG 48KT 3608 8560 3493 8678

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 7:15 PM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Dec 21, 7:15 PM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
715 PM CST SAT DEC 21 2013

.MESOSCALE UPDATE...

...TORNADO WATCH STILL IN EFFECT FOR WESTERN MIDDLE TN...

LINE OF STRONG TO SEVERE STORMS ACROSS WRN KY/TN/MS IS QUICKLY
MOVING TO THE EAST NOW. LATEST LAPS DATA SHOWING LI'S ANYWHERE
FROM 0 TO -2C ACROSS THE MID STATE...WITH THE LATEST OHX SOUNDING
SHOWING A THIN CAP. WE HAVE BEEN WARMING SINCE THOUGH SO CAP WILL
LIKELY NOT HOLD. SHEAR IS QUITE INCREDIBLE WITH 50 KTS AROUND 2KFT
AND 70 KTS AROUND 5KFT. WITH OUR SFC WINDS BACKING...STORM
RELATIVE HELICITIES FROM 0-3KM ARE ANYWHERE FROM 700 TO OVER
900...WAY OFF THE CHART. GIVEN UPSTREAM WARNINGS AND
REPORTS...WOULD EXPECT ANY STRONG STORM TO PRODUCE WIND GUSTS OVER
60 MPH RELATIVELY EASILY BUT THE BIGGEST THREAT WILL BE WHERE
REFLECTIVITY GRADIENTS ARE THE STRONGEST/TIGHTEST ALONG THE
LEADING EDGE. WE WILL JUST HAVE TO WATCH THE NORTHERN EDGE OF ANY
BOWING SEGMENTS WITHIN THE SQUALL LINE WHERE TORNADIC ACTIVITY
WILL BE MOST LIKELY. THUS...THE THREAT FOR SEVERE WEATHER/ISOLATED
TORNADIC ACTIVITY HAS NOT DIMINISHED GIVEN THE LOCAL ENVIRONMENT.

TIMING THE LEADING EDGE OUT THIS FAR...LOOKS LIKE ROUGHLY A 9PM
ARRIVAL TIME AROUND THE NASHVILLE METRO AREA.

&&

.PREV DISCUSSION... /ISSUED 532 PM CST SAT DEC 21 2013/

UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S.

AVIATION...BNA/CKV/CSV...LINE OF CONVECTION WILL MOVE ACROSS
MIDDLE TENNESSEE THIS EVENING AND INTO THE OVERNIGHT PERIOD AS A
STRONG COLD FRONT PUSHES THROUGH THE REGION. SURFACE WINDS WILL
REMAIN STRONG THROUGH THE NIGHT WITH STRONG LLWS OWING TO A 60-KT
LOW-LEVEL JET. LOOK FOR LOW CIGS TO PERSIST UNTIL SUNDAY MORNING
BEFORE DRIER AIR MOVES IN.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 AM CST SUNDAY FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

AL
Hazardous weather outlook, Dec 21, 8:33 PM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST SAT DEC 21 2013

TNZ005>007-022>027-056>060-093>095-221030-
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE-
LAWRENCE-GILES-
833 PM CST SAT DEC 21 2013

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND OVERNIGHT.

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE
TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS
WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY
MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE...
ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY
BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES
OF WIND DAMAGE ARE EXPECTED THROUGH MIDNIGHT.

IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE
LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH
THE OVERNIGHT HOURS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED.

TNZ008>011-028>034-061>066-075-077>080-221030-
SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-
OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
833 PM CST SAT DEC 21 2013

...TORNADO WATCH IN EFFECT UNTIL 2 AM CST SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND OVERNIGHT.

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE
TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS
WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY
MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE...
ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY
BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES
OF WIND DAMAGE ARE EXPECTED THROUGH EARLY SUNDAY MORNING...AS THE
LINE OF STORMS CONTINUES TO MOVE TO THE EAST.

IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE
LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH
THE OVERNIGHT HOURS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Dec 21, 10:26 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
12/21/2013                   WILSON             TN   EMERGENCY MNGR

            REPORTS OF TREES DOWN HARTSVILLE PIKE AND VANCE LANE IN
            LEBANON

&&

EVENT NUMBER OHX1300805

MDAVIS
Local storm report, Dec 21, 10:29 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     HARTSVILLE              36.39N  86.16W
12/21/2013                   TROUSDALE          TN   AMATEUR RADIO

            TROUSDALE COUNTY AMATEUR RADIO OPERATOR REPORTS POWER
            OUTAGE AT END OF PURES BEND RD AT THE CUMBERLAND RIVER
            EAST OF HWY 141

&&

EVENT NUMBER OHX1300806

MDAVIS
Local storm report, Dec 21, 10:31 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1031 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
12/21/2013                   WILLIAMSON         TN   EMERGENCY MNGR

            POWER POLE DOWN OVER ROADWAY AT SADDLEVIEW AND
            CEDARVIEW DRIVE.

&&

EVENT NUMBER OHX1300807

MDAVIS
Local storm report, Dec 21, 10:32 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1032 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
12/21/2013                   WILLIAMSON         TN   EMERGENCY MNGR

            TREE BLOCKING ROADWAY AT OLD NASHVILLE ROAD ADN TAYLOR
            ROAD.

&&

EVENT NUMBER OHX1300808

MDAVIS
Local storm report, Dec 21, 10:34 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TSTM WND GST     WATERTOWN               36.10N  86.14W
12/21/2013  M58 MPH          WILSON             TN   EMERGENCY MNGR

            WATERTOWN FIRE DEPARTMENT REPORTS 58.4 MPH WINDS
            MEASURED

&&

EVENT NUMBER OHX1300809

MDAVIS
Local storm report, Dec 21, 10:35 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND DMG     CAMDEN                  36.06N  88.10W
12/21/2013                   BENTON             TN   EMERGENCY MNGR

            TREES DOWN ALONG BIRDSONG... DANVILLE AND LICK CREEK
            ROADS

0754 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
12/21/2013                   STEWART            TN   EMERGENCY MNGR

            ROOF WAS BLOWN OFF OF A HOME ON FRANK EARHART ROAD IN
            DOVER.

0802 PM     TSTM WND DMG     10 S DOVER              36.34N  87.84W
12/21/2013                   STEWART            TN   AMATEUR RADIO

            REPORTS OF TREES DOWN ON HWY 49 NORTH OF HOUSTON
            STEWART COUNTY LINE.

0806 PM     TSTM WND DMG     WAVERLY                 36.09N  87.79W
12/21/2013                   HUMPHREYS          TN   AMATEUR RADIO

            TREES REPORTED DOWN ALONG RICHLAND AVE AND HWY 13

0819 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
12/21/2013  M60 MPH          MONTGOMERY         TN   ASOS

0820 PM     TSTM WND DMG     7 E MCEWEN              36.11N  87.51W
12/21/2013                   DICKSON            TN   AMATEUR RADIO

            ON HWY 70 BUILDINGS DAMAGED AND POWER LINES ARCHING
            NEAR THE HUMPHREYS DICKSON COUNTY LINE.

0835 PM     TSTM WND DMG     5 NW BON AQUA           36.00N  87.40W
12/21/2013                   DICKSON            TN   TRAINED SPOTTER

            NUMEROUS TREES DOWN. ESTIMATED WINDS OVER 60 MPH.

0839 PM     TSTM WND DMG     ADAMS                   36.58N  87.07W
12/21/2013                   ROBERTSON          TN   AMATEUR RADIO

            POWER OUTAGES REPORTED IN CEDAR HILL AND ADAMS.

0839 PM     TSTM WND DMG     CENTERVILLE             35.79N  87.45W
12/21/2013                   HICKMAN            TN   EMERGENCY MNGR

            HICKMAN COUNTY EMA REPORTS TREES DOWN AND POWER LINES
            DOWN IN CENTEVILLE PROPER.

0847 PM     TSTM WND DMG     3 N ASHLAND CITY        36.32N  87.06W
12/21/2013                   CHEATHAM           TN   TRAINED SPOTTER

            REPORTS OF POWER OUTAGES NORTH OF ASHLAND CITY.

0902 PM     TSTM WND DMG     FAIRVIEW                35.98N  87.12W
12/21/2013                   WILLIAMSON         TN   TWITTER

            POWER OUTAGES BEING REPORTS IN FAIRVIEW

0913 PM     TSTM WND DMG     9 SSW NASHVILLE         36.05N  86.85W
12/21/2013                   DAVIDSON           TN   TWITTER

            REPORTS OF POWER OUTAGES IN BELLEVUE

0913 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
12/21/2013                   DAVIDSON           TN   EMERGENCY MNGR

            MULITPLE REPORTS OF TREES DOWN ACROSS THE COUNTY.

0915 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
12/21/2013                   DAVIDSON           TN   EMERGENCY MNGR

            BRICK WALL BLOWN OUT OF BUILDING BLOCKING THE ROAD ON
            WHITES CREEK PIKE AND DICKERSON ROAD

0921 PM     NON-TSTM WND DMG 6 E GALLATIN            36.38N  86.35W
12/21/2013                   SUMNER             TN   EMERGENCY MNGR

            REPORTS OF POWER LINES DOWN IN CASTALIAN SPRINGS ALONG
            S WRIGHT LANE. FROM GRADIENT WINDS.

0923 PM     TSTM WND DMG     13 W LAWRENCEBURG       35.25N  87.57W
12/21/2013                   LAWRENCE           TN   AMATEUR RADIO

            POWER OUTAGES REPORTED ALONG HWY 64 IN WESTERN LAWRENCE
            COUNTY

0925 PM     NON-TSTM WND DMG MURFREESBORO            35.85N  86.39W
12/21/2013                   RUTHERFORD         TN   LAW ENFORCEMENT

            RUTHERFORD COUNTY SHERIFF OFFICE REPORTS TRANSFORMERS
            BLOWING ALL ACROSS THE COUNTY.

0930 PM     TSTM WND DMG     13 NW COLUMBIA          35.76N  87.21W
12/21/2013                   MAURY              TN   TRAINED SPOTTER

            REPORT OF A TREE DOWN NEAR THE INTERSECTION OF SANTA FE
            PIKE AND SNOW CREEK ROAD AND A REPORT OF A TREE FELL ON
            A CAR ON KNOB CREEK ROAD NEAR THETA PIKE.

0930 PM     HIGH SUST WINDS  BRENTWOOD               36.00N  86.79W
12/21/2013  M65 MPH          WILLIAMSON         TN   AMATEUR RADIO

            65 PLUS MPH MEASURED BETWEEN OLD SMYRNA ROAD TO WILSON
            ROAD TO EDMONDSON ROAD

0935 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
12/21/2013                   WILLIAMSON         TN   EMERGENCY MNGR

            POWER POLE DOWN OVER ROADWAY AT SADDLEVIEW AND
            CEDARVIEW DRIVE.

0936 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
12/21/2013                   WILLIAMSON         TN   EMERGENCY MNGR

            TREE BLOCKING ROADWAY AT OLD NASHVILLE ROAD ADN TAYLOR
            ROAD.

0942 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
12/21/2013                   LAWRENCE           TN   EMERGENCY MNGR

            TREE DOWN ON RESIDENCE IN DOWNTOWN LAWRENCEBURG ALONG
            5TH STREE.

0959 PM     TSTM WND DMG     1 S LEBANON             36.20N  86.32W
12/21/2013                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN ON CHICKEN ROAD ONE HALF MILE SOUTH OF
            LEBANON ON HWY 231.

1003 PM     FUNNEL CLOUD     6 ESE LEBANON           36.18N  86.22W
12/21/2013                   WILSON             TN   TRAINED SPOTTER

            WILSON CO. TRAINED SPOTTER REPORTS TRANSFORMERS
            FLASHING APPROXIMATELY 5 MILES WEST OF LINWOOD ROAD EXIT
            ON I-40. SPOTTER REPORTS POSSIBLE FUNNEL ASSOCIATED WITH
            THESE FLASHES TO HIS WET NORTHWEST.

1003 PM     FUNNEL CLOUD     7 E LEBANON             36.21N  86.20W
12/21/2013                   WILSON             TN   TRAINED SPOTTER

            LINWOOD ROAD AT I-40 EXIT 245

1003 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
12/21/2013                   WILSON             TN   EMERGENCY MNGR

            REPORTS OF TREES DOWN HARTSVILLE PIKE AND VANCE LANE IN
            LEBANON

1003 PM     TSTM WND DMG     HARTSVILLE              36.39N  86.16W
12/21/2013                   TROUSDALE          TN   AMATEUR RADIO

            TROUSDALE COUNTY AMATEUR RADIO OPERATOR REPORTS POWER
            OUTAGE AT END OF PURES BEND RD AT THE CUMBERLAND RIVER
            EAST OF HWY 141

1026 PM     TSTM WND GST     WATERTOWN               36.10N  86.14W
12/21/2013  M58 MPH          WILSON             TN   EMERGENCY MNGR

            WATERTOWN FIRE DEPARTMENT REPORTS 58.4 MPH WINDS
            MEASURED

&&

EVENT NUMBER OHX1300782 OHX1300783 OHX1300788 OHX1300793 OHX1300784
OHX1300786 OHX1300785 OHX1300787 OHX1300789 OHX1300795 OHX1300791
OHX1300790 OHX1300798 OHX1300803 OHX1300792 OHX1300800 OHX1300794
OHX1300796 OHX1300797 OHX1300807 OHX1300808 OHX1300799 OHX1300801
OHX1300802 OHX1300804 OHX1300805 OHX1300806 OHX1300809

MDAVIS

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:36 PM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart24 min
Dec 21, 7:53 PM CSTSevere Thunderstorm WarningOHXBenton, Humphreys, Perry22 min
Dec 21, 7:56 PM CSTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery, Stewart34 min
Dec 21, 8:00 PM CSTTornado WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart30 min
Dec 21, 8:09 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry, Wayne36 min
Dec 21, 8:18 PM CSTSevere Thunderstorm WarningOHXWayne42 min
Dec 21, 8:21 PM CSTTornado WarningOHXCheatham, Montgomery, Robertson39 min
Dec 21, 8:24 PM CSTTornado WarningOHXCheatham, Dickson, Humphreys, Montgomery36 min
Dec 21, 8:39 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Lawrence, Lewis, Maury and 3 more36 min
Dec 21, 8:42 PM CSTTornado WarningOHXDickson, Hickman, Williamson33 min
Dec 21, 8:51 PM CSTTornado WarningOHXCheatham, Davidson, Dickson, Sumner, Williamson24 min
Dec 21, 8:53 PM CSTTornado WarningOHXRobertson, Sumner37 min
Dec 21, 9:05 PM CSTSevere Thunderstorm WarningOHXDavidson, Hickman, Lawrence, Lewis, Maury, Wayne and 1 more40 min
Dec 21, 9:13 PM CSTTornado WarningOHXDavidson, Sumner, Wilson32 min
Dec 21, 9:15 PM CSTSpecial Weather StatementOHXLawrence, Wayne45 min
Dec 21, 9:21 PM CSTTornado WarningOHXMacon, Sumner, Trousdale39 min
Dec 21, 9:37 PM CSTSevere Thunderstorm WarningOHXBedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more38 min
Dec 21, 9:38 PM CSTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson22 min
Dec 21, 9:53 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale37 min
Dec 21, 9:56 PM CSTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson49 min
Dec 21, 10:09 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 3 more36 min
Dec 21, 10:09 PM CSTTornado WarningOHXSmith, Wilson36 min
Dec 21, 10:12 PM CSTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson33 min
Dec 21, 10:18 PM CSTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson27 min
Dec 21, 10:30 PM CSTTornado WarningOHXClay, Jackson, Smith30 min
Dec 21, 10:34 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett26 min
Dec 21, 10:44 PM CSTSevere Thunderstorm WarningOHXJackson, Overton, Pickett, Putnam, Smith31 min
Dec 21, 10:59 PM CSTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett31 min
Dec 21, 11:02 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 2 more43 min
Dec 21, 11:16 PM CSTSevere Thunderstorm WarningOHXFentress, Overton, Pickett, Putnam59 min
Dec 21, 11:36 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Overton, Putnam, Van Buren and 2 more39 min
Dec 21, 11:44 PM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren46 min
Dec 22, 12:13 AM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Putnam, Van Buren, White47 min
Dec 22, 12:16 AM CSTSevere Thunderstorm WarningOHXFentress14 min
Dec 22, 12:29 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren31 min
Dec 22, 1:59 PM CSTRiver Flood AdvisoryOHXGrundy10 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.